April  2016, 36(4): 2257-2284. doi: 10.3934/dcds.2016.36.2257

Schrödinger-Poisson systems in $4$-dimensional closed manifolds

1. 

Université de Cergy-Pontoise, CNRS, Département de Mathématiques, F-95000 Cergy-Pontoise

Received  January 2015 Revised  April 2015 Published  September 2015

We investigate existence, nonexistence and uniqueness of positive solutions of critical Schrödinger-Poisson systems in closed $4$-manifolds. In the process we provide a sharp criterion for the non-existence of resonant states.
Citation: Pierre-Damien Thizy. Schrödinger-Poisson systems in $4$-dimensional closed manifolds. Discrete & Continuous Dynamical Systems, 2016, 36 (4) : 2257-2284. doi: 10.3934/dcds.2016.36.2257
References:
[1]

C. O. Alves and M. A. S. Souto, Existence of least energy nodal solution for a Schrödinger-Poisson system in bounded domains, Z. Angew. Math. Phys., 65 (2014), 1153-1166. doi: 10.1007/s00033-013-0376-3.  Google Scholar

[2]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis, 14 (1973), 349-381. doi: 10.1016/0022-1236(73)90051-7.  Google Scholar

[3]

T. Aubin, Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. (9), 55 (1976), 269-296.  Google Scholar

[4]

A. Azzollini, P. d'Avenia and V. Luisi, Generalized Schrödinger-Poisson type systems, Commun. Pure Appl. Anal., 12 (2013), 867-879. doi: 10.3934/cpaa.2013.12.867.  Google Scholar

[5]

V. Benci and C. Bonanno, Solitary waves and vortices in non-Abelian gauge theories with matter, Adv. Nonlinear Stud., 12 (2012), 717-735.  Google Scholar

[6]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420. doi: 10.1142/S0129055X02001168.  Google Scholar

[7]

V. Benci and D. Fortunato, Solitary waves in abelian gauge theories, Adv. Nonlinear Stud., 8 (2008), 327-352.  Google Scholar

[8]

C. Bonanno, Existence and multiplicity of stable bound states for the nonlinear Klein-Gordon equation, Nonlinear Anal., 72 (2010), 2031-2046. doi: 10.1016/j.na.2009.10.004.  Google Scholar

[9]

C. Bonanno, Solitons in gauge theories: Existence and dependence on the charge, Adv. Nonlinear Anal., 3 (2014), s1-s18. doi: 10.1515/anona-2013-0032.  Google Scholar

[10]

H. Brezis and Y. Li, Some nonlinear elliptic equations have only constant solutions, J. Partial Differential Equations, 19 (2006), 208-217.  Google Scholar

[11]

H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477. doi: 10.1002/cpa.3160360405.  Google Scholar

[12]

L. A. Caffarelli, B. Gidas and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989), 271-297. doi: 10.1002/cpa.3160420304.  Google Scholar

[13]

A. M. Candela and A. Salvatore, Multiple solitary waves for non-homogeneous Schrödinger-Maxwell equations, Mediterr. J. Math., 3 (2006), 483-493. doi: 10.1007/s00009-006-0092-8.  Google Scholar

[14]

G. M. Coclite and H. Holden, The Schrödinger-Maxwell system with Dirac mass, Ann. Inst. H. Poincaré Anal. Non Linéaire, 24 (2007), 773-793. doi: 10.1016/j.anihpc.2006.06.005.  Google Scholar

[15]

O. Druet and E. Hebey, Existence and a priori bounds for electrostatic Klein-Gordon-Maxwell systems in fully inhomogeneous spaces, Commun. Contemp. Math., 12 (2010), 831-869. doi: 10.1142/S0219199710004007.  Google Scholar

[16]

O. Druet, E. Hebey and F. Robert, Blow-up Theory for Elliptic PDEs in Riemannian Geometry, vol. 45 of Mathematical Notes, Princeton University Press, Princeton, NJ, 2004. doi: 10.1007/BF01158557.  Google Scholar

[17]

O. Druet and B. Premoselli, Stability of the Einstein-Lichnerowicz constraints system, Mathematische Annalen, 362 (2015), 839-886. doi: 10.1007/s00208-014-1145-0.  Google Scholar

[18]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations Of Second Order, Classics in Mathematics, Springer-Verlag, Berlin, 2001, Reprint of the 1998 edition.  Google Scholar

[19]

Q. Han and F. Lin, Elliptic Partial Differential Equations, vol. 1 of Courant Lecture Notes in Mathematics, 2nd edition, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2011.  Google Scholar

[20]

E. Hebey, Compactness and Stability for Nonlinear Elliptic Equations, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zürich, 2014. doi: 10.4171/134.  Google Scholar

[21]

E. Hebey and T. T. Truong, Static Klein-Gordon-Maxwell-Proca systems in 4-dimensional closed manifolds, J. Reine Angew. Math., 667 (2012), 221-248.  Google Scholar

[22]

E. Hebey and M. Vaugon, Sobolev spaces in the presence of symmetries, J. Math. Pures Appl. (9), 76 (1997), 859-881. doi: 10.1016/S0021-7824(97)89975-8.  Google Scholar

[23]

E. Hebey and J. Wei, Schrödinger-Poisson systems in the 3-sphere, Calc. Var. Partial Differential Equations, 47 (2013), 25-54. doi: 10.1007/s00526-012-0509-0.  Google Scholar

[24]

I. Ianni and G. Vaira, On concentration of positive bound states for the Schrödinger-Poisson problem with potentials, Adv. Nonlinear Stud., 8 (2008), 573-595.  Google Scholar

[25]

Y. Li and M. Zhu, Yamabe type equations on three-dimensional Riemannian manifolds, Commun. Contemp. Math., 1 (1999), 1-50. doi: 10.1142/S021919979900002X.  Google Scholar

[26]

L. Pisani and G. Siciliano, Neumann condition in the Schrödinger-Maxwell system, Topol. Methods Nonlinear Anal., 29 (2007), 251-264.  Google Scholar

[27]

L. Pisani and G. Siciliano, Some results on the Schrödinger-Poisson system in a bounded domain, in Dynamic systems and applications, Dynamic, Atlanta, GA, 5 (2008), 402-406.  Google Scholar

[28]

D. Ruiz and G. Siciliano, A note on the Schrödinger-Poisson-Slater equation on bounded domains, Adv. Nonlinear Stud., 8 (2008), 179-190.  Google Scholar

[29]

P.-D. Thizy, Blow-up for Schrödinger-Poisson critical systems in dimensions 4 and 5,, Preprint., ().   Google Scholar

[30]

P.-D. Thizy, Klein-Gordon-Maxwell equations in high dimensions, Communications on Pure and Applied Analysis, 14 (2015), 1097-1125. doi: 10.3934/cpaa.2015.14.1097.  Google Scholar

[31]

P.-D. Thizy, Non resonant states for Schrödinger-Poisson critical systems in high dimension, Archiv der Math., 104 (2015), 485-490. doi: 10.1007/s00013-015-0763-4.  Google Scholar

[32]

N. S. Trudinger, Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Scuola Norm. Sup. Pisa (3), 22 (1968), 265-274.  Google Scholar

[33]

P. Zhang and J. Sun, Clustered layers for the Schrödinger-Maxwell system on a ball, Discrete Contin. Dyn. Syst., 16 (2006), 657-688. doi: 10.3934/dcds.2006.16.657.  Google Scholar

show all references

References:
[1]

C. O. Alves and M. A. S. Souto, Existence of least energy nodal solution for a Schrödinger-Poisson system in bounded domains, Z. Angew. Math. Phys., 65 (2014), 1153-1166. doi: 10.1007/s00033-013-0376-3.  Google Scholar

[2]

A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis, 14 (1973), 349-381. doi: 10.1016/0022-1236(73)90051-7.  Google Scholar

[3]

T. Aubin, Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. (9), 55 (1976), 269-296.  Google Scholar

[4]

A. Azzollini, P. d'Avenia and V. Luisi, Generalized Schrödinger-Poisson type systems, Commun. Pure Appl. Anal., 12 (2013), 867-879. doi: 10.3934/cpaa.2013.12.867.  Google Scholar

[5]

V. Benci and C. Bonanno, Solitary waves and vortices in non-Abelian gauge theories with matter, Adv. Nonlinear Stud., 12 (2012), 717-735.  Google Scholar

[6]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420. doi: 10.1142/S0129055X02001168.  Google Scholar

[7]

V. Benci and D. Fortunato, Solitary waves in abelian gauge theories, Adv. Nonlinear Stud., 8 (2008), 327-352.  Google Scholar

[8]

C. Bonanno, Existence and multiplicity of stable bound states for the nonlinear Klein-Gordon equation, Nonlinear Anal., 72 (2010), 2031-2046. doi: 10.1016/j.na.2009.10.004.  Google Scholar

[9]

C. Bonanno, Solitons in gauge theories: Existence and dependence on the charge, Adv. Nonlinear Anal., 3 (2014), s1-s18. doi: 10.1515/anona-2013-0032.  Google Scholar

[10]

H. Brezis and Y. Li, Some nonlinear elliptic equations have only constant solutions, J. Partial Differential Equations, 19 (2006), 208-217.  Google Scholar

[11]

H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477. doi: 10.1002/cpa.3160360405.  Google Scholar

[12]

L. A. Caffarelli, B. Gidas and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989), 271-297. doi: 10.1002/cpa.3160420304.  Google Scholar

[13]

A. M. Candela and A. Salvatore, Multiple solitary waves for non-homogeneous Schrödinger-Maxwell equations, Mediterr. J. Math., 3 (2006), 483-493. doi: 10.1007/s00009-006-0092-8.  Google Scholar

[14]

G. M. Coclite and H. Holden, The Schrödinger-Maxwell system with Dirac mass, Ann. Inst. H. Poincaré Anal. Non Linéaire, 24 (2007), 773-793. doi: 10.1016/j.anihpc.2006.06.005.  Google Scholar

[15]

O. Druet and E. Hebey, Existence and a priori bounds for electrostatic Klein-Gordon-Maxwell systems in fully inhomogeneous spaces, Commun. Contemp. Math., 12 (2010), 831-869. doi: 10.1142/S0219199710004007.  Google Scholar

[16]

O. Druet, E. Hebey and F. Robert, Blow-up Theory for Elliptic PDEs in Riemannian Geometry, vol. 45 of Mathematical Notes, Princeton University Press, Princeton, NJ, 2004. doi: 10.1007/BF01158557.  Google Scholar

[17]

O. Druet and B. Premoselli, Stability of the Einstein-Lichnerowicz constraints system, Mathematische Annalen, 362 (2015), 839-886. doi: 10.1007/s00208-014-1145-0.  Google Scholar

[18]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations Of Second Order, Classics in Mathematics, Springer-Verlag, Berlin, 2001, Reprint of the 1998 edition.  Google Scholar

[19]

Q. Han and F. Lin, Elliptic Partial Differential Equations, vol. 1 of Courant Lecture Notes in Mathematics, 2nd edition, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2011.  Google Scholar

[20]

E. Hebey, Compactness and Stability for Nonlinear Elliptic Equations, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zürich, 2014. doi: 10.4171/134.  Google Scholar

[21]

E. Hebey and T. T. Truong, Static Klein-Gordon-Maxwell-Proca systems in 4-dimensional closed manifolds, J. Reine Angew. Math., 667 (2012), 221-248.  Google Scholar

[22]

E. Hebey and M. Vaugon, Sobolev spaces in the presence of symmetries, J. Math. Pures Appl. (9), 76 (1997), 859-881. doi: 10.1016/S0021-7824(97)89975-8.  Google Scholar

[23]

E. Hebey and J. Wei, Schrödinger-Poisson systems in the 3-sphere, Calc. Var. Partial Differential Equations, 47 (2013), 25-54. doi: 10.1007/s00526-012-0509-0.  Google Scholar

[24]

I. Ianni and G. Vaira, On concentration of positive bound states for the Schrödinger-Poisson problem with potentials, Adv. Nonlinear Stud., 8 (2008), 573-595.  Google Scholar

[25]

Y. Li and M. Zhu, Yamabe type equations on three-dimensional Riemannian manifolds, Commun. Contemp. Math., 1 (1999), 1-50. doi: 10.1142/S021919979900002X.  Google Scholar

[26]

L. Pisani and G. Siciliano, Neumann condition in the Schrödinger-Maxwell system, Topol. Methods Nonlinear Anal., 29 (2007), 251-264.  Google Scholar

[27]

L. Pisani and G. Siciliano, Some results on the Schrödinger-Poisson system in a bounded domain, in Dynamic systems and applications, Dynamic, Atlanta, GA, 5 (2008), 402-406.  Google Scholar

[28]

D. Ruiz and G. Siciliano, A note on the Schrödinger-Poisson-Slater equation on bounded domains, Adv. Nonlinear Stud., 8 (2008), 179-190.  Google Scholar

[29]

P.-D. Thizy, Blow-up for Schrödinger-Poisson critical systems in dimensions 4 and 5,, Preprint., ().   Google Scholar

[30]

P.-D. Thizy, Klein-Gordon-Maxwell equations in high dimensions, Communications on Pure and Applied Analysis, 14 (2015), 1097-1125. doi: 10.3934/cpaa.2015.14.1097.  Google Scholar

[31]

P.-D. Thizy, Non resonant states for Schrödinger-Poisson critical systems in high dimension, Archiv der Math., 104 (2015), 485-490. doi: 10.1007/s00013-015-0763-4.  Google Scholar

[32]

N. S. Trudinger, Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Scuola Norm. Sup. Pisa (3), 22 (1968), 265-274.  Google Scholar

[33]

P. Zhang and J. Sun, Clustered layers for the Schrödinger-Maxwell system on a ball, Discrete Contin. Dyn. Syst., 16 (2006), 657-688. doi: 10.3934/dcds.2006.16.657.  Google Scholar

[1]

Mengyao Chen, Qi Li, Shuangjie Peng. Bound states for fractional Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - S, 2021, 14 (6) : 1819-1835. doi: 10.3934/dcdss.2021038

[2]

Xia Sun, Kaimin Teng. Positive bound states for fractional Schrödinger-Poisson system with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3735-3768. doi: 10.3934/cpaa.2020165

[3]

David Usero. Dark solitary waves in nonlocal nonlinear Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2011, 4 (5) : 1327-1340. doi: 10.3934/dcdss.2011.4.1327

[4]

Antonio Azzollini, Pietro d’Avenia, Valeria Luisi. Generalized Schrödinger-Poisson type systems. Communications on Pure & Applied Analysis, 2013, 12 (2) : 867-879. doi: 10.3934/cpaa.2013.12.867

[5]

Xu Zhang, Shiwang Ma, Qilin Xie. Bound state solutions of Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems, 2017, 37 (1) : 605-625. doi: 10.3934/dcds.2017025

[6]

Zhi Chen, Xianhua Tang, Ning Zhang, Jian Zhang. Standing waves for Schrödinger-Poisson system with general nonlinearity. Discrete & Continuous Dynamical Systems, 2019, 39 (10) : 6103-6129. doi: 10.3934/dcds.2019266

[7]

Chunhua Wang, Jing Yang. Positive solutions for a nonlinear Schrödinger-Poisson system. Discrete & Continuous Dynamical Systems, 2018, 38 (11) : 5461-5504. doi: 10.3934/dcds.2018241

[8]

Marius Ghergu, Gurpreet Singh. On a class of mixed Choquard-Schrödinger-Poisson systems. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 297-309. doi: 10.3934/dcdss.2019021

[9]

Daniele Cassani, Luca Vilasi, Jianjun Zhang. Concentration phenomena at saddle points of potential for Schrödinger-Poisson systems. Communications on Pure & Applied Analysis, 2021, 20 (4) : 1737-1754. doi: 10.3934/cpaa.2021039

[10]

Xinsheng Du, Qi Li, Zengqin Zhao, Gen Li. Bound state solutions for fractional Schrödinger-Poisson systems. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021023

[11]

Lun Guo, Wentao Huang, Huifang Jia. Ground state solutions for the fractional Schrödinger-Poisson systems involving critical growth in $ \mathbb{R} ^{3} $. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1663-1693. doi: 10.3934/cpaa.2019079

[12]

Juan Belmonte-Beitia, Vladyslav Prytula. Existence of solitary waves in nonlinear equations of Schrödinger type. Discrete & Continuous Dynamical Systems - S, 2011, 4 (5) : 1007-1017. doi: 10.3934/dcdss.2011.4.1007

[13]

Santosh Bhattarai. Stability of normalized solitary waves for three coupled nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems, 2016, 36 (4) : 1789-1811. doi: 10.3934/dcds.2016.36.1789

[14]

Lirong Huang, Jianqing Chen. Existence and asymptotic behavior of bound states for a class of nonautonomous Schrödinger-Poisson system. Electronic Research Archive, 2020, 28 (1) : 383-404. doi: 10.3934/era.2020022

[15]

Li Cai, Fubao Zhang. The Brezis-Nirenberg type double critical problem for a class of Schrödinger-Poisson equations. Electronic Research Archive, 2021, 29 (3) : 2475-2488. doi: 10.3934/era.2020125

[16]

Xiaoping Chen, Chunlei Tang. Least energy sign-changing solutions for Schrödinger-Poisson system with critical growth. Communications on Pure & Applied Analysis, 2021, 20 (6) : 2291-2312. doi: 10.3934/cpaa.2021077

[17]

Jerry L. Bona, Angel Durán, Dimitrios Mitsotakis. Solitary-wave solutions of Benjamin-Ono and other systems for internal waves. I. approximations. Discrete & Continuous Dynamical Systems, 2021, 41 (1) : 87-111. doi: 10.3934/dcds.2020215

[18]

Eugenio Montefusco, Benedetta Pellacci, Marco Squassina. Energy convexity estimates for non-degenerate ground states of nonlinear 1D Schrödinger systems. Communications on Pure & Applied Analysis, 2010, 9 (4) : 867-884. doi: 10.3934/cpaa.2010.9.867

[19]

Dongdong Qin, Xianhua Tang, Qingfang Wu. Ground states of nonlinear Schrödinger systems with periodic or non-periodic potentials. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1261-1280. doi: 10.3934/cpaa.2019061

[20]

Juntao Sun, Tsung-Fang Wu, Zhaosheng Feng. Non-autonomous Schrödinger-Poisson system in $\mathbb{R}^{3}$. Discrete & Continuous Dynamical Systems, 2018, 38 (4) : 1889-1933. doi: 10.3934/dcds.2018077

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (143)
  • HTML views (0)
  • Cited by (6)

Other articles
by authors

[Back to Top]